# SDR CALA2024102800939

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 113,521 hours, 11,581 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Blower
- Condition: Faulted
- Location: Vacuum Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAVS 2L 2R 3R 3C 4L WILL NOT FLUSH PLACED ITEM ON MEL FOR CENTER WASTE TANK. DISPATCH DESK: 60 .NAME: PP.DATE: 25-OCT-24. APPROVED PLACED ITEM ON MEL. LAV FLUSHES NORMALY ON GROUND. R&R VACUUM BLOWER SYSTEM #2 RLY (K38201), REF: FIM 38-30 TASK 818, AND R&R VACUUM BLOWER BAROMETRIC SWITCH (S38006) REF: AMM 38-32-51/400 PERFORMED OPS CHK GOOD. MEL CLEARED PLACARD REMOVED.
